RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2016, Issue 31, Pages 257–323 (Mi tsp98)  

Integrable systems on the tangent bundle of a multi-dimensional sphere

M. V. Shamolin


Abstract: This paper contains a systematic exposition of some results on the equations of motion of a dynamically symmetric $n$-dimensional rigid body in a nonconservative field of forces. Similar bodies are considered in the dynamics of actual rigid bodies interacting with a resisting medium under the conditions of jet flow past the body with a nonconservative following force acting on the body in such a way that its characteristic point has a constant velocity, which means that the system has a nonintegrable servo-constraint.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00848-


Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 234:4, 548–590

Document Type: Article
UDC: 517.9+531.01

Citation: M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, Tr. Semim. im. I. G. Petrovskogo, 31, 2016, 257–323; J. Math. Sci. (N. Y.), 234:4 (2018), 548–590

Citation in format AMSBIB
\Bibitem{Sha16}
\by M.~V.~Shamolin
\paper Integrable systems on the tangent bundle of a multi-dimensional sphere
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2016
\vol 31
\pages 257--323
\mathnet{http://mi.mathnet.ru/tsp98}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 234
\issue 4
\pages 548--590
\crossref{https://doi.org/10.1007/s10958-018-4028-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052898457}


Linking options:
  • http://mi.mathnet.ru/eng/tsp98
  • http://mi.mathnet.ru/eng/tsp/v31/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:20
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019